Since changing there has been a big change in mood over a few weeks gradually getting worse. Now not sure what to do or what has happened.
Switching generic brands can alter things. The inactive or 'filler' ingredients are probably different between the brands, they can vary quite a bit. My best advice would be to ask around & find a pharmacy that is able to order the brand you prefer for you every month. Many larger "chain" pharmacies have a limited ability to do this as compared to privately owned/local/independent smaller pharmacies, so I would start with the latter.
Best to you!
- Topiramate Information for Consumers
- Topiramate Information for Healthcare Professionals (includes dosage details)
- Side Effects of Topiramate (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Sep 2013 • 2 answers
Posted 5 Aug 2014 • 1 answer
Dysphagia - I am trying to find a nurse or other healthcare proff. to do deep suctioning at home for
Posted 18 Feb 2015 • 1 answer
Posted 27 Jan 2017 • 1 answer
I have taken sertraline 100 mg for 3 years. My pharmacy changed manufacturers to Accord Health Care?
Posted 14 Aug 2018 • 2 answers